# SDR AALA201802059054

- Difficulty date: February 2, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N910AU
- Make and model: Airbus A321-231
- Aircraft serial: 7876
- Aircraft time: 1,308 hours, 509 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ECAM FOR LAVATORY SMOKE MOMENTARILY ANNUNCIATED THREE TIMES DURING FLIGHT,  BOTH FOWARD AND AFT LAVATORIES. MAINTENANCE ACCOMPLISHED BITE OF THE SDU IAW FIM 26-17-00, NO FAULTS DETECTED, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
